# SDR CA111129001

- Difficulty date: November 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TEN MINUTES AFTER TAKEOFF, THE PILOT REPORTED THAT THE ENG HAD AN UNUSUAL NOISE & HE DECIDED TO RETURN TO THE AIRPORT.  THE ACFT DID NOT MAKE IT BACK & CRASHED ON A ROAD.  THE TWO PEOPLE INJURED, OFFER OF ASSISTANCE WILL BE MADE TO THE CHINESE AUTHORITIES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
